MAUDE Adverse Event Report: HOLOGIC, INC BREVERA BIOPSY SYSTEM WITH CORLUMINA IMAGING TECHNOLOGY; BIOPSY INSTRUMENT

HOLOGIC, INC BREVERA BIOPSY SYSTEM WITH CORLUMINA IMAGING TECHNOLOGY; BIOPSY INSTRUMENT
Model Number BREV09
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Facility information is unknown.The device is not being returned therefore, a failure analysis of the complaint device cannot be completed.If additional relevant information is received or device evaluation completed, a supplemental medwatch will be filed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.
 
Event or Problem Description
It was reported that during the procedure, "when the needle was dialed down into the breast the sheath would scrunch up." no known impact to patient.

Brand Name
BREVERA BIOPSY SYSTEM WITH CORLUMINA IMAGING TECHNOLOGY
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough, ma
MDR Report Key9924261
Report Number1222780-2020-00073
Device Sequence Number14276979
Product Code KNW
UDI-Device Identifier15420045507777
UDI-Public(01)15420045507777(17)200815(10)6622390
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K163052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2020
Device Model NumberBREV09
Device Catalogue NumberBREV09
Device Lot Number6622390
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2020
Initial Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1